# SDR ASAA2020100933326

- Difficulty date: October 9, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 24,832 hours, 8,017 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOLLOWED PROCEDURE FOR HYBRID/HGS APPROACH, NO ANOMALIES OBSERVED UNTIL APPROX 80' AGL.  AIRCRAFT DRIFTED TO RIGHT OF CENTERLINE, THEN CORRECTED LEFT OF CENTERLINE.  A/C WAS STILL DRIFTING WHEN AP DISCONNECTED MANUALLY.  PERFORMED MANUAL LANDING WINDS 130/5.  GROUNDED-YES.   ACCOMPLISHED 737NG LLM LAND VERIFIED TEST, ALL TEST PASSED B737-900 AMM 22-11-00-700-801, AND HGS-400.  SYSTEM OPS TEST PASSED SMM 34-36-00.
